After the TIF procedure

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cpp
New Member


Date Joined Jul 2012
Total Posts : 3
   Posted 8/4/2012 12:33 AM (GMT -6)   
I am almost 5 weeks out from having TIF. Since then I was able to stop taking my protonix and my pain meds. HOWEVER, since day one I have been nauseated EVERYDAY!!! I've called my dr's office and they recommended that I stay on the anti nausea meds, but take them every six hours. It's the same medicine they give to cancer patients after chemo. Is anyone else dealing with this
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 25, 2018 5:22 PM (GMT -6)
There are a total of 3,006,606 posts in 329,357 threads.
View Active Threads


Who's Online
This forum has 161840 registered members. Please welcome our newest member, 6catlady.
257 Guest(s), 9 Registered Member(s) are currently online.  Details
ezhoe, bobmars, M. Lowe, Admin, Nancy O, Alxander, oregonhay, k07, dsrouillard